# SDR DALA2023032202171

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, CRACK ON FITTING ON FWD PAN NEAR TO BEAM 1 OF AFT CARGO COMPARTMENT DOOR WAS FOUND. CORRECTIVE ACTION: FITTING ON FWD PAN NEAR TO BEAM 1 OF AFT CARGO COMPARTMENT DOOR WAS FABRICATED AND REPLACED PER B717-200 SRM 51-41-01-0G, SRM 51-41-05-0G AND DWG: 3914025 REV. D. (LP 2681651)
